Start Over Please hold this item Export MARC Display Return To Browse
 
     
Limit search to available items
Record: Previous Record Next Record
Title Journal of mathematical fluid mechanics [electronic resource] : JMFM.
Journal of mathematical fluid mechanics [electronic resource] : JMFM.
Alternative Title JMFM
Publication Info Basel, Switzerland : Birkhäuser, 1999-


Hull Electronic Library
Click to link Date coverage
Journal of mathematical fluid mechanics -- Springer LINK    01 Jan. 1999-


Descript 1 online resource
Frequency Four issues yearly
Pub Date Vol. 1, no. 1 (1999)-
Note Title from journal home page.
A forum for the publication of high-quality peer-reviewed papers on the mathematical theory of fluid mechanics, with special regard to the Navier-Stokes equations.
ISSN 1422-6952
1422-6928
Click on the terms below to find similar items in the catalogue
Subject Fluid mechanics -- Mathematics -- Periodicals.
Navier-Stokes equations -- Periodicals.
Alternative Title JMFM
Descript 1 online resource
Frequency Four issues yearly
Pub Date Vol. 1, no. 1 (1999)-
Note Title from journal home page.
A forum for the publication of high-quality peer-reviewed papers on the mathematical theory of fluid mechanics, with special regard to the Navier-Stokes equations.
ISSN 1422-6952
1422-6928
Subject Fluid mechanics -- Mathematics -- Periodicals.
Navier-Stokes equations -- Periodicals.
Alternative Title JMFM
Hull Electronic Library
Journal of mathematical fluid mechanics -- Springer LINK    01 Jan. 1999-


Subject Fluid mechanics -- Mathematics -- Periodicals.
Navier-Stokes equations -- Periodicals.
Descript 1 online resource
Frequency Four issues yearly
Pub Date Vol. 1, no. 1 (1999)-
Note Title from journal home page.
A forum for the publication of high-quality peer-reviewed papers on the mathematical theory of fluid mechanics, with special regard to the Navier-Stokes equations.
ISSN 1422-6952
1422-6928

Links and services for this item: